# SDR DALA2024020701627

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 62,666 hours, 32,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Handl Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 FOUND LT HAND EMERGENCY DOOR HATCH 'HANDLE ILLUMINATION LIGHT' INOP. CORRECTIVE ACTION: RELAMPED SAME PER A319 AMM 33-51. OPS CHK OK. OK FOR SVC. (5408698)
